Let ? be the circle [0,J] with the ends identified. We prove long-time existence for the following equation.
Here, =(t,x) is 2-parameter white noise, and we assume that u 0(x) is a continuous function on ?. We show that if g(u) grows no faster than C 0(1+|u|)γ for some γ<3/2, C 0>0, then this equation has a unique solution u(t,x) valid for all times t>0.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Received: 27 November 1996 / In revised form: 28 July 1997
About this article
Cite this article
Mueller, C. Long-time existence for signed solutions of the heat equation with a noise term. Probab Theory Relat Fields 110, 51–68 (1998). https://doi.org/10.1007/s004400050144
- AMS Mathematics Subject Classification (1991): Primary 60H15; secondary 35R60